# SDR DALA14006093770

- Difficulty date: January 28, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 40,349 hours, 14,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO DOOR CUTOUT, THRESHOLD WEB HAS CORROSION ALONG ITS LENGTH AT SCUFF PLATE SEAM AREA.  MAINTENANCE R & R WEB IAW 51-40-02 PF 1-10 AND DWG 146A81.
